| Model Number |
WA99510A |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if additional information is provided.
Event or Problem Description
The customer reported that during a polypectomy the blue pedal and generator did not work.The procedure was completed using a similar device and no delay was reported.There were no reports of harm.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus and evaluated, and the reported phenomenon blue pedal and generator not working was not confirmed.Since no malfunction of the cable is identified, no technical cause for the reported issue can be determined.Olympus will continue to monitor field performance for this device.